# SDR CA140103006

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,379 hours
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3G5211A00551
- Condition: Separated
- Location: Right
- Part time: 1,693 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDOW ASSY BECAME SEPARATED FROM COCKPIT DOOR IN FLIGHT.  FLIGHT CREW DISCONTINUED FLIGHT AND SAFELY LANDED AT AIRPORT.
